# SDR SWIA202162362

- Difficulty date: August 20, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER DOOR: SUSPECT A CRACK IN THE FWD STAIR WEB (FLAGGED).    (C-CHECK RO 11-05-2021)   PAX DOOR FWD WEB ASSY REMOVED AND REPLACED ON CAMP # 23333991, JOB # 710051114, OP # 100
